# SDR AU990947

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- Engine: Lyc TVO435D1B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Pitch Horn
- Part number: HAC473
- Condition: Loose
- Location: Tail Rotor Blade
- Component: HAC473
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE PITCH HORN LOOSE.
